| Model Number |
R SERIES |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Complainant indicated that during subsequent biomed testing, the device would not power up.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a faulty transistor on the pace/defib engine board.The board was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.